English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49258/83761 (59%)
Visitors : 7139370      Online Users : 76
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/83472


    Title: Dead-core rates for the porous medium equation with a strong absorption
    Authors: Chen, Xinfu;Guo, Jong-Shenq;Hu, Bei
    Contributors: 淡江大學數學學系
    Keywords: Dead-core rate;porous medium equation;strong absorption
    Date: 2012-09
    Issue Date: 2013-03-19 21:00:15 (UTC+8)
    Publisher: Springfield: American Institute of Mathematical Sciences
    Abstract: We study the dead-core rate for the solution of the porous medium equation with a strong absorption. It is known that solutions with certain class of initial data develop a dead-core in finite time. We prove that, unlike the cases of semilinear heat equation and fast diffusion equation, there are solutions with the self-similar dead-core rate. This result is based on the construction of a Lyapunov functional, some a priori estimates, and a delicate analysis of the associated re-scaled ordinary differential equation.
    Relation: Discrete and Continuous Dynamical Systems - Series B 17(6), pp.1761-1774
    DOI: 10.3934/dcdsb.2012.17.1761
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File Description SizeFormat
    index.html0KbHTML124View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback